# SDR IPXA10M61237

- Difficulty date: July 20, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT - WINDSHEAR DET FAIL LEVEL-1 ALERT. ALT COMPARISON ERROR WARNING AND ALTITUDE WINDOW READOUT BECAME ALL DASHES. CAPT SWITCHED TO CADC-2. DIVERTED.  REMOVED NR 1 ADC IAW AMM 34-16-01-4 AND PERFORMED OPS CHECK IAW TASK 34-16-01-700-801. OPS CHECKED NORMAL.
